Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 104, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 4, 2016, 12:50 AM CDT for Gonzales County, Texas. It took effect at Jun 4, 2016, 5:00 AM CDT. It was in force for 61 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2016, 12:50 AM CDT (05:50 UTC)
- In effect from
- Jun 4, 2016, 5:00 AM CDT
- Expired
- Jun 6, 2016, 6:15 PM CDT
- In force
- 61 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gonzales County, TX
The radar
The Austin/San Antonio radar (KEWX), 74 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Gonzales (GNLT2). The gauge peaked at 30.44 ft at Jun 3, 2016, 2:00 AM CDT.
- Action stage
- 17 ft
- Minor stage
- 31 ft
- Moderate stage
- 37 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08173900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
137
WGUS44 KEWX 040550
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1250 AM CDT SAT JUN 4 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC177-042350-
/O.NEW.KEWX.FL.W.0104.160604T1000Z-160606T2315Z/
/GNLT2.1.ER.160604T1000Z.160606T0000Z.160606T1115Z.NO/
1250 AM CDT SAT JUN 4 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Guadalupe River at Gonzales.
* from early this morning to Monday evening...or until the warning is cancelled.
* At 11:45 PM Friday the stage was 30.1 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and continue to rise
to near 32.0 feet by tomorrow evening.The river will fall below flood stage by
Monday morning. A secondary crest above minor flood stage is also forecast.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales
City Park..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 31.3 feet on Feb 5
1992.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Gonzales 17 31 30.1 Sat 12 AM 31.3 30.5 30.9 27.5 25.0
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$2 follow-up statements
752
WGUS84 KEWX 040809
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
309 AM CDT SAT JUN 4 2016
...The flood warning continues for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
Sandies Creek Near Westhoff Affecting De Witt County
Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC177-050209-
/O.EXT.KEWX.FL.W.0104.160605T1800Z-160606T1912Z/
/GNLT2.1.ER.160605T1800Z.160606T0000Z.160606T0712Z.NO/
309 AM CDT SAT JUN 4 2016
The flood warning continues for
the Guadalupe River at Gonzales.
* At 2:45 AM Saturday the stage was 30.1 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow early afternoon and continue to
rise to near 31.3 feet by tomorrow evening. The river will fall below flood
stage by early Monday morning.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales
City Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sat Sun Mon Tue Wed
Gonzales 17 31 30.1 Sat 03 AM 30.3 30.4 30.6 27.6 24.7
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$
TXC123-050209-
/O.EXT.KEWX.FL.W.0098.000000T0000Z-160606T2120Z/
/WHOT2.2.ER.160603T1643Z.160604T1200Z.160606T0920Z.NO/
309 AM CDT SAT JUN 4 2016
The flood warning continues for
the Sandies Creek Near Westhoff.
* At 2:15 AM Saturday the stage was 23.1 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.3 feet by this afternoon.
The river will fall below flood stage Monday morning.
* Impact...At 24.0 feet...Major lowland flooding from the headwaters southeast
of Seguin to the Guadalupe River confluence near Cuero. The flow is over one
half mile wide. Livestock are cut off and potentially drowned in low areas of
the flood plain. Roads and low bridges near the creek are flooded and
impassable..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sat Sun Mon Tue Wed
Westhoff 12 21 23.1 Sat 02 AM 23.3 23.0 20.6 15.4 10.2
&&
LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
2909 9737 2914 9739
$$
TXC123-050209-
/O.EXT.KEWX.FL.W.0099.000000T0000Z-160609T1500Z/
/CUET2.1.ER.160603T0624Z.160606T1800Z.160609T0300Z.NO/
309 AM CDT SAT JUN 4 2016
The flood warning continues for
the Guadalupe River Near Cuero.
* At 2:30 AM Saturday the stage was 26.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.3 feet by Monday early
afternoon. The river will fall below flood stage Wednesday before midnight.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain
above Cuero threatening livestock..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG DAY TIME Sat Sun Mon Tue Wed
Cuero 19 24 26.0 Sat 02 AM 26.1 26.9 27.2 27.3 26.0
&&
LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
2894 9720 2901 9724
$$730
WGUS84 KEWX 041511
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1011 AM CDT SAT JUN 4 2016
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River at Gonzales Affecting Gonzales County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC177-041541-
/O.CAN.KEWX.FL.W.0104.000000T0000Z-160606T1912Z/
/GNLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT SAT JUN 4 2016
The flood warning is cancelled for
the Guadalupe River at Gonzales.
* At 9:45 AM Saturday the stage was 28.8 feet.
* Flood stage is 31.0 feet.
* Forecast...The river crested below flood stage at 30.2 feet. The river will
fall to 25.9 feet by .
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Gonzales 17 31 28.8 Sat 10 AM 25.9 26.4 23.6 21.8 21.0
&&
LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
2909 9737 2939 9736
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 4, 12:44 AM CDT, 6 minutes earlier.
Area forecast discussion, Jun 4, 12:44 AM CDT, 6 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1244 AM CDT SAT JUN 4 2016 .AVIATION... Center of upper level low will drift to the south from Central Texas overnight to the middle Texas coast Saturday evening. SHRA/TSRA focus closer to the center overnight, spread out from the low on Saturday and then focus closer to the center Saturday night. Have VCSH overnight into morning and VCTS during the afternoon. Areas of IFR/MVFR CIGs are expected overnight into morning and then lift to VFR by afternoon. NELY winds 3 to 7 KTS increase to 6 to 11 KTS on Saturday. && .PREV DISCUSSION... /ISSUED 643 PM CDT FRI JUN 3 2016/ AVIATION... NOT MUCH CHANGE IN CONDITIONS FOR THE NEXT 24-36 HOURS AS AN UPPER-LEVEL LOW CONTINUES TO SPIN OVER TEXAS. WE DECIDED THE BEST WAY TO HANDLE THE FORECAST IS WITH VCSH UNTIL 21Z SATURDAY...THEN VCTS UNTIL THE END OF THE TAF PERIOD. WHILE THE CHANCES OF -TSRA ARE FAIRLY MINIMAL...THEY WILL BE IN THE VCNTY OF NEARLY ALL SITES AT SOME POINT...AND MAYBE REPEATEDLY THROUGHOUT THE TAF PERIOD. OTHERWISE...EXPECT WINDS TO BECOME NORTH AND CIGS TO DROP AS LOW AS HIGH-END MVFR BETWEEN 06-16Z. PREV DISCUSSION... /ISSUED 242 PM CDT FRI JUN 3 2016/ SHORT TERM (Tonight through Saturday Night)... The upper level low is currently centered near our northern CWA and continues to slowly move. We are seeing convection to either side of the center with storms moving from the south to our east and storms coming from the north to the west. This trend should continue though the afternoon hours. There will be a threat for thunderstorms to develop closer to the center of the low late this afternoon and overnight. Some of the high-res guidance is showing this as convection develops closer to the center of the surface low which should be near our southeastern CWA and near a moisture gradient in the CRP CWA. Will have the highest PoPs in this location tonight and this area is most likely to see the heavier rain totals. For tomorrow, high-res models are showing a higher coverage of activity across the CWA versus today. Moisture is expected to increase under the low with PW values rising above 1.8 inches across the eastern half of the CWA. In addition, models are progging Q-Vector convergence on the backside of the upper low which will allow for rising motions in the atmosphere to allow for convective development. The best chances for rain will be east of Highway 83. Over the past 7 days, much of the area has seen heavy rainfall with some locations just west of San Antonio picking up over 10 inches. In addition, the past couple of weeks have been very wet across the eastern counties. We are only expecting additional accumulations of precip to average 0.5 to 2 inches as we normally do not see abnormally high amounts with north flow throughout the atmospheric column. However, given the antecedent conditions with all of the rainfall we have received, we will extend the Flash Flood Watch for areas east of Highway 83 until tomorrow evening. By tomorrow night, the upper low should begin to break down as it moves slowly to the southeast and will show our higher PoPs in the south, but these will only be 40-50 percent. LONG TERM (Sunday through Friday)... By Sunday, the upper low is expected to be sagging into Deep South Texas. As it does so, the PoPs should move south with it. By Monday afternoon, slight chance PoPs will remain across the south with rain free conditions by Monday night. Most of the area should remain rain free through Thursday, besides one or two showers and storms across the Coastal Plains. High temperatures next week will average in the upper 80s to lower 90s with lows in the 60s and 70s. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 67 86 65 87 66 / 40 20 - - 0 Austin Bergstrom Intl Airport 67 86 64 86 65 / 40 30 10 10 0 New Braunfels Muni Airport 67 85 64 87 65 / 40 30 20 10 - Burnet Muni Airport 64 85 62 85 64 / 30 20 0 0 0 Del Rio Intl Airport 67 90 64 90 67 / 10 10 0 0 0 Georgetown Muni Airport 66 84 63 86 64 / 40 20 - - 0 Hondo Muni Airport 66 86 63 87 66 / 30 20 10 - 0 San Marcos Muni Airport 67 85 64 86 65 / 40 30 10 10 - La Grange - Fayette Regional 68 84 66 86 67 / 50 30 10 20 - San Antonio Intl Airport 68 85 65 86 66 / 40 30 10 - - Stinson Muni Airport 69 86 67 87 67 / 40 30 20 10 - && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...Caldwell... Comal...De Witt...Fayette...Frio...Gillespie...Gonzales... Guadalupe...Hays...Karnes...Kendall...Kerr...Lavaca...Lee...Llano... Medina...Travis...Williamson...Wilson. && Mesoscale/Aviation...04 Synoptic/Grids...Runyen
Hazardous weather outlook, Jun 3, 3:40 PM CDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 340 PM CDT FRI JUN 3 2016 TXZ171>173-183>194-202>209-217>225-228-042045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 340 PM CDT FRI JUN 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY AFTERNOON FOR THE EASTERN HALF OF SOUTH CENTRAL TEXAS. SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED TONIGHT AND ARE CAPABLE OF PRODUCING BRIEF HEAVY RAINS WITH RATES OF 1 TO 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG WITH SMALL HAIL AND GUSTY WINDS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON SATURDAY WILL BECOME MORE ISOLATED TO SCATTERED ON SUNDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL SHOULD WANE BY EARLY NEXT WEEK. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG WITH SMALL HAIL AND GUSTY WINDS UP TO 50 MPH. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jun 3, 9:39 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 PM CDT FRI JUN 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM FLASH FLOOD DELHI 29.82N 97.40W
06/03/2016 CALDWELL TX EMERGENCY MNGR
SWIFT WATER RESCUE IN DELHI OFF HWY 304. TWO VEHICLES
IN THE WATER.
&&
EVENT NUMBER EWX1600566
BFLocal storm report, Jun 3, 10:32 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1032 PM CDT FRI JUN 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM FLASH FLOOD 4 SSW JOLLYVILLE 30.39N 97.77W
06/03/2016 TRAVIS TX EMERGENCY MNGR
WATER RESCUE ON SPICEWOOD SPRINGS RD.
&&
EVENT NUMBER EWX1600567
BFLocal storm report, Jun 3, 11:32 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1132 PM CDT FRI JUN 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD 1 WSW AUSTIN 30.27N 97.75W
06/03/2016 TRAVIS TX LAW ENFORCEMENT
AUSTIN PD RESPONDING TO A FLOOD ASSISTANCE AT N LAMAR
BLVD AND W 10TH ST.
&&
EVENT NUMBER EWX1600568
BFLocal storm report, Jun 3, 11:37 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1137 PM CDT FRI JUN 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM FLASH FLOOD 4 SSW JOLLYVILLE 30.40N 97.78W
06/03/2016 TRAVIS TX LAW ENFORCEMENT
WATER RESCUE REPORTED VIA APD TWITTER ACCOUNT ON
SPICEWOOD SPRINGS ROAD NEAR BULL CREEK.
&&
EVENT NUMBER EWX1600569Local storm report, Jun 3, 11:38 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1138 PM CDT FRI JUN 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD 1 WSW AUSTIN 30.27N 97.75W
06/03/2016 TRAVIS TX LAW ENFORCEMENT
AUSTIN PD RESPONDING TO A FLOOD ASSISTANCE AT N LAMAR
BLVD AND W 10TH ST NEAR SHOAL CREEK.
&&
CORRECTED REMARKS
EVENT NUMBER EWX1600568
BFLocal storm report, Jun 3, 11:45 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1145 PM CDT FRI JUN 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM FLASH FLOOD ANDERSON MILL 30.45N 97.80W
06/03/2016 WILLIAMSON TX BROADCAST MEDIA
AUSTIN PD DOING SWIFT WATER RESCUE NEAR ANDERSON MILL
RD AND MILLWRIGHT PKWY. RELAYED ON TWITTER BY AUSTIN
VOST.
&&
EVENT NUMBER EWX1600570
BFThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:02 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales | 3 hr |
| Jun 3, 9:48 PM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 3 hr |
| Jun 3, 10:38 PM CDT | Flash Flood Warning | EWX | Hays, Travis, Williamson | 4 hr |
| Jun 4, 12:49 AM CDT | River Flood Warning | EWX | Fayette | 4 days |
| Jun 4, 2:31 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 4, 10:00 AM CDT | River Flood Warning | EWX | Karnes | 54 hr |
| Jun 4, 4:32 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Gonzales, Travis | 43 min |
| Jun 4, 5:23 PM CDT | Special Weather Statement | EWX | Caldwell, Hays | 37 min |
| Jun 4, 6:06 PM CDT | Special Weather Statement | EWX | Guadalupe | 39 min |
| Jun 4, 6:23 PM CDT | Special Weather Statement | EWX | Bexar, Comal, Kendall | 52 min |
| Jun 4, 6:37 PM CDT | Special Weather Statement | EWX | Dimmit | 38 min |
| Jun 4, 6:47 PM CDT | Special Weather Statement | EWX | Karnes, Wilson | 43 min |
| Jun 4, 6:48 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 57 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.